
Gericare Acetaminophen Pain Relief 500mg Tablets
- Provides temporary relief of minor aches and pains and helps reduce fever
- Each extra strength caplet contains 500 mg of acetaminophen, an effective pain relief ingredient
- Relieves common pain symptoms including headache, backache and menstrual cramps
- Also works as a fever reducer and help provide pain relief for symptoms related to the common cold
- When used as directed, this extra strength pain reliever has an excellent safety profile
- 100 Tablets
Original: $6.99
-65%$6.99
$2.45Product Information
Product Information
Shipping & Returns
Shipping & Returns
Description
- Provides temporary relief of minor aches and pains and helps reduce fever
- Each extra strength caplet contains 500 mg of acetaminophen, an effective pain relief ingredient
- Relieves common pain symptoms including headache, backache and menstrual cramps
- Also works as a fever reducer and help provide pain relief for symptoms related to the common cold
- When used as directed, this extra strength pain reliever has an excellent safety profile
- 100 Tablets












